# SDR CA110125017

- Difficulty date: January 21, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKE-OFF DURING TAKEOFF ROLL, AN UNCOMMANDED AUTOFEATHER OF THE NR 2 ENGINE OCCURRED. T/O WAS ABORTED AND THE AIRCRAFT RETURNED TO THE RAMP WITHOUT FURTHER INCIDENT. TROUBLESHOOTING IS ON-GOING.
